# SDR SWAA2023072673375

- Difficulty date: June 30, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 222BF (P/N 141A5810-464) DELAMINATED AT UNDERSIDE OF AFT DRAIN HOLE. FLOORBOARD PANEL 22BF (P/N 141A5810-464) DELAMINATED AT UNDERSIDE OF AFT DRAIN HOLE.<[01] INSTALLED NEW SERVICEABLE FLOORBOARD PANEL 222BF (P/N 141A5810-464) ON CARD NO. TTG8Q00L4JU7.;[02] C/W INSPECTION
